Accidentally took atenolols and water pills. Should I go to emergency room?
User rating for this question
Accidentally I think I took 2 atenolols 100 mgg plus 25 water pill. Should I go to emergency room
Posted Sat, 30 Nov 2013 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Better to be safe than sorry Detailed Answer: Hello ma'am and welcome. Thank you for writing in. I would like to ask what your usual dose of atenolol; 50 mg or 100 mg most probably, right? And did you take both pills at the same time, or were they taken with a time gap? And are you experiencing any symptoms as of now? And when did you take these pills, i.e. how many hours ago? In most cases, this should not be a problem, and if you do visit the ER (emergency room), they will monitor your for about 3-6 hours and then send you back home if you do not have reactions to the overdose. I would also like you to keep in mind that symptoms like: chest pain, dizziness, nausea, drowsiness, vision disturbances, etc; please do not think twice and visit the ER immediately. In my opinion, it is better to be safe than sorry. So please do visit the ER, especially if you are medically insured; why take a chance. I hope this information helps you ma'am, wishing you nothing but good health. Take care.